# SDR 2005UALA01478

- Difficulty date: December 18, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N329UA
- Make and model: Boeing 737322
- Aircraft serial: 24149
- Aircraft time: 51,232 hours, 27,690 cycles
- Engine: Cfmint CFM563C1
- Engine time: 47,836 hours, 26,915 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD DUE TO BIRD STRIKE TO NR 2 ENGINE & ASSOCIATED HIGH VIBRATIONS.  AFTER FAN BLADE SET REPLACEMENT HIGH ENGINE VIBRATION CONTINUED AND ENGINE WAS REPLACED. THE ENGINE SHOP VERIFIED CORRECT FAN BLADE SPACER, SHIM, RETAINER AND PROPER FAN BLADE WEIGHT CLASS POSITIONING INSTALLATION (38 FAN BLADES). WHILE VERIFYING FAN BLADE WEIGHT CLASS MATCH TO THEIR ACTUAL MOMENT WEIGHT, ONE FAN BLADE WAS FOUND MISS-MARKED BY VENDOR BY MORE THAN SEVERAL CLASSES. VERIFIED THE MISS-MARKED MOMENT WEIGHT CLASS ON FAN BLADE AS CAUSE FOR ENGINE HIGH FAN VIBRATION.
